MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 56 yo male patient, initially implanted on the right knee on (b)(6) 2015, was seen in the office for knee pain and instability.They were revised to a cc knee approximately 7 years 5 months post the initial implant procedure.The knee was revised to a large h32 femoral cone and a tibial con ml 39.The femur is revised to constrained condylar size 4 with a size 4 tibia.The femur had a 20 x 120 stem and tibia had a 16 x 80 stem with a size 4/19 mm constrained insert liner.The patient was last known to be in stable condition following the event.The devices are available for return.
 
Additional Manufacturer Narrative
Concomitant medical products: 02-010-01-0350 - logic femoral ps cem right sz 5, (b)(4); 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t, (b)(4); 200-02-38 - three peg patella 38mm, (b)(4); 204-34-02 - fluted stem extension 25l x 14 mm, (b)(4); 204-70-00 - tibial stem ext.Screw, (b)(4).Device return anticipated.Recall: z-2112 thru 2133-2021.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.H7: z-0021-2022.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15348116
Report Number1038671-2022-01017
Device Sequence Number14683045
Product Code JWH
UDI-Device Identifier10885862001948
UDI-Public10885862001948
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 5 13MM
Device Catalogue Number02-012-35-5013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale